# SDR UIEA2018092802124

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 65B0971514
- Condition: Corroded
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE NR 3 RAM AIR INLET DUCT SUPPORT ANGLE STA 900 AREA. REMOVED AND REPLACED DAMAGED PART IAW SRM 51-40-02 REV 40 DWG 65B09715 SH3 REV 9. OPS CHECK GOOD.
